Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Hello, I'm very concerned about my daughter. She is 20

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 2567 Questions
Question
Hello, I'm very concerned about my daughter. She is 20 years old, healthy, no health issues ever. She lives in florida and we talk weekly. Well, today she told me that for the last 6 days she has been suffering from a never ending headache. She also is having trouble with her vision. I asked her how bad it was (blurred, seeing double or poor vision) she said mom, I can see, I can drive but it's not right. She is experiencing tingling in her legs. She also told me that she got a yeast infection which she is treating. I asked her if she has been having sex or unprotected sex. She said no, not at all with anyone. I'm really concerned being her mom. A constant headache that does not go away, vision issues and tingling in her legs is a very serious issue to me. any idea what this could be? she is taking advil for the headaches she said it helps some but it never fully goes away.
Posted Sun, 26 Nov 2017 in Headache and Migraines
 
 
Answered by Dr. Muhammad Sareer Khalil 3 hours later
Brief Answer:
Related to vision/strain most likely

Detailed Answer:
Hello and welcome,

I appreciate your concern,

Based on your description the headache is most likely related to her visual symptoms. Visual acuity should be determined and the eyes should be examined. On the general physical examination evidence for sinusitis and history of migraine headaches should be looking for.

In the meanwhile, she can take Acetaminophen or Naproxen for the headache. If there is no associated neck stiffness or photophobia then the altered sensations, headache and visual symptoms are unlikely to be related to any serious cause such as meningitis.

Wishing her the best of health, let me know if I can assist you further,

Thanks.


Above answer was peer-reviewed by
 
Follow-up: Hello, I'm very concerned about my daughter. She is 20 9 hours later
Hello, thank you for your help however, I did mention that she has been taking advil for the last 6 days. It helps with her headaches some but she said mom they never go away. she has never had vision problems ever. You mentioned Meningitis. That is very severe is it not? What are the symptoms of that? I just want to make sure my daughter is okay. I'm 10 states away from her right now.I'ts hard being a parent at times. I just want her to get better!
 
 
Answered by Dr. Muhammad Sareer Khalil 11 hours later
Brief Answer:
Explained

Detailed Answer:
Hello again

I am sorry for your distress

Meningitis presents with fever ,headache and photophobia. It's highly unlikely that she has meningitis , so you can relax.

Advil is an NSAID like naproxen and can be used. The vision needs to be checked as its most likely related to the straining associated with improper vision/ visual acuity.


Thanks
Above answer was peer-reviewed by
 
Follow-up: Hello, I'm very concerned about my daughter. She is 20 2 hours later
Thank you for all your help! I've been so worried about her!
 
 
Answered by Dr. Muhammad Sareer Khalil 15 minutes later
Brief Answer:
Explained

Detailed Answer:
You are most welcome

Let me know if you have any query

If not then kindly close the discussion and rate the answer.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor